# SDR DXTA2011011204409

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258452
- Aircraft time: 8,709 hours, 6,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COLD AIR COMING OUT ON LT PILOT SIDE UNDER PANEL, TURN FLT DECK VALVE ON- NO HEAT JUST STRONG ODOR UNTIL VALVE SELECTED TO OFF.  RAN ACFT AND OPERATED FLT DECK VALVE AT VARIOUS POWER SETTINGS NUMEROUS TIME.  VALVE OPENS AND CLOSES AS SPECIFIED IN MANUAL.  REMOVED VALVE AND INSPECTED FOR DEBRIS AND FOUND NONE.  REINSTALLED VALVE WITH NEW SEALS. RAN ACFT MORE CYCLING FLT DECK VALVE WITH MAIN AIR VALVES OPENED AND CLOSED.  COCKPIT SIDE GASPERS WOULD BLOW WARM AIR AS NECESSARY WITH APPLIED POWER AND NO ODOR WAS NOTED DURING ALL ENGINE RUNS.  COULD NOT DUPLICATE.  SYS OPS CHECKED GOOD.
